# SDR SWAA2023111420209

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 63,976 hours, 38,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22 FED EMERGENCY EXIT LIGHT LENS MISSING.<[01] REPLACED MISSING EMERGENCY EXIT LIGHT LENSE OVER ROW 22 FED. REF AMM 33-51-03.
